A 33-year-old male asked:
Disclaimer

husband has low testosterone levl. was on methadone for 6 yrs. & recently switched 2 dilaudid, dr. put him on testo. inject, how long till libido bac?

1 doctor answer
Dr. David Rosenfeld
26 years experience Pain Management
Several weeks: I generally see improvement within 2 weeks or so. It depends on his testosterone level. Also i see he has diabetes. Diabetic erectile issues may also be a cause.
Answered on Jun 14, 2013
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 48-year-old male asked:
Dr. Forshing Lui
42 years experience Neurology
Methadone use: Long term Methadone does not cause low testosterone. You should not stop it abruptly without taking to your MD.
1
1 thank
A 36-year-old female asked:
Dr. Chevies Newman
21 years experience Obstetrics and Gynecology
Low libido: Can be from several etiologies. Some medications, mood or anxiety problems that coincide with fatigue; the lack of a morning erection, however, point ... Read More
1
1 thank
A 48-year-old male asked:
Dr. Silviu Pasniciuc
26 years experience Internal Medicine
Most likely: Methadone in doses higher than 80 mg/ day was shown in studies to cause low testosterone levels. Doses lower than 60 mg/ day did not significantly inf ... Read More
1
1 thank
A 37-year-old female asked:
Dr. Zoltan Saary
40 years experience Obstetrics and Gynecology
Probably not!: You maybe getting a minimal amount of testosterone into your body transdermaly and that may increase your libido! this could be harmless especially if ... Read More
10
10 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month